Alert archive / Maine / Gale Warnings in 2011

Gale Warning 9, NWS Caribou, ME

February 18, 2011

NWS Caribou, ME issued this gale warning at Feb 18, 2011, 3:14 AM EST. It took effect at Feb 19, 2011, 7:00 AM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 3:14 AM EST (08:14 UTC)
In effect from
Feb 19, 2011, 7:00 AM EST
Expired
Feb 20, 2011, 11:55 AM EST
In force
29 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WHUS71 KCAR 180814
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
314 AM EST FRI FEB 18 2011

ANZ050>052-181700-
/O.UPG.KCAR.GL.A.0005.110219T0500Z-110220T1700Z/
/O.NEW.KCAR.GL.W.0009.110219T0500Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
314 AM EST FRI FEB 18 2011

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  TO 45 KT. SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

VJN
9 follow-up statements
646 
WHUS71 KCAR 181437
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
937 AM EST FRI FEB 18 2011

ANZ050>052-182245-
/O.CON.KCAR.GL.W.0009.110219T0500Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
937 AM EST FRI FEB 18 2011

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  45 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
985 
WHUS71 KCAR 181924
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
224 PM EST FRI FEB 18 2011

ANZ050>052-190330-
/O.CON.KCAR.GL.W.0009.110219T0500Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
224 PM EST FRI FEB 18 2011

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
516 
WHUS71 KCAR 190315
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1015 PM EST FRI FEB 18 2011

ANZ050>052-191000-
/O.EXT.KCAR.GL.W.0009.110219T1200Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1015 PM EST FRI FEB 18 2011

...GALE WARNING NOW IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST
SUNDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 7 AM SATURDAY TO 10 AM EST
SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

NORCROSS
458 
WHUS71 KCAR 190732
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
232 AM EST SAT FEB 19 2011

ANZ050>052-191545-
/O.CON.KCAR.GL.W.0009.110219T1200Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
232 AM EST SAT FEB 19 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM
EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM
EST SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
219 
WHUS71 KCAR 191410
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
910 AM EST SAT FEB 19 2011

ANZ050>052-192200-
/O.CON.KCAR.GL.W.0009.000000T0000Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
910 AM EST SAT FEB 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
151 
WHUS71 KCAR 191955
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
255 PM EST SAT FEB 19 2011

ANZ050>052-200400-
/O.CON.KCAR.GL.W.0009.000000T0000Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
255 PM EST SAT FEB 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
857 
WHUS71 KCAR 200238
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
938 PM EST SAT FEB 19 2011

ANZ050>052-201000-
/O.CON.KCAR.GL.W.0009.000000T0000Z-110220T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
938 PM EST SAT FEB 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

NORCROSS
910 
WHUS71 KCAR 200735
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
235 AM EST SUN FEB 20 2011

ANZ050>052-201545-
/O.EXT.KCAR.GL.W.0009.000000T0000Z-110220T1700Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
235 AM EST SUN FEB 20 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON EST TODAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON EST TODAY. 

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
262 
WHUS71 KCAR 201655
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1155 AM EST SUN FEB 20 2011

ANZ050>052-210100-
/O.CAN.KCAR.GL.W.0009.000000T0000Z-110220T1700Z/
/O.NEW.KCAR.SC.Y.0018.110220T1655Z-110221T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1155 AM EST SUN FEB 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 30 KT.
  
* SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 18, 2:33 AM EST, 41 minutes earlier.

Area forecast discussion, Feb 18, 2:33 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
233 AM EST FRI FEB 18 2011

.SYNOPSIS...
LOW PRESSURE LIFTING NORTH THROUGH CENTRAL QUEBEC WILL BRING A
WARM FRONT UP TO THE DOWNEAST COAST TODAY FOLLOWED BY A COLD
FRONT TONIGHT. THE LOW WILL REDEVELOP SOUTHEAST THROUGH THE
MARITIMES ON SATURDAY AND SUNDAY AS GUSTY WEST WINDS AND COLDER
AIR FOLLOW BEHIND THE LOW.
&&

.NEAR TERM /THROUGH TONIGHT/...
DID NOT MAKE MAY CHGS TO LAST FCST UPDATE...WITH GRID SEQUENCE IN
NEAR TERM STILL REPRESENTATIVE OF CURRENT WINT WX ADV SCENARIO.
SOME CONCERN ABOUT HOW LONG OR EVEN WHETHER ZONES 15-17 WILL HAVE
FRZ PRECIP GIVEN XPCTD RAPID RE-BOUND OF SFC TEMPS ABV FZG AND
LMTD CVRG OF PRECIP THAT FAR S...BUT WE WILL ALLOW SOME TIME FOR
THE PRECIP TO GET INTO OUR FA BEFORE MAKING ANY DECISIONS ON
DROPPING SRN ZONES FROM THE ADV AREA.

OTHERWISE...WE MADE A FEW ADJUSTMENTS TO QPF FOR 12-18Z PD...
INCORPORATING MORE OF THE HEAVIER OPNL 00Z GFS QPF FOR THIS PD
BASED ON COOLING CLD TOPS OVR ERN QB AS SEEN ON CURRENT IR SAT
IMAGERY. OTHER MODELS HAVE SIGNIFICANTLY LESSER QPF OVR NRN ME...
SO WE ONLY BLENDED GFS QPF AMOUNTS FOR THIS PD. LASTLY...WE MADE
CORRESPONDING CHGS TO ICE ACCUMULATION THIS PD INCREASING TOTALS
IN THE FAR N TO A TENTH TO A QUARTER INCH FOR ZONES 1 AND 2 PRIOR
TO CHG OVR TO ALL RN MID TO LATE AFTN...WITH LOCATIONS IN THE ST
JON VLY CHGNG OVR LAST AND POTENTIALLY RECEIVING THE GREATEST ICE
ACCUMULATION. CANNOT RULE ISOLD POWER OUTAGES OVR THE FAR N THIS
AFTN DUE TO ICE ACCUMULATION ON TREES AND WIRES...BUT FEEL THE
TRANSITION TO RN TO ALL LOCATIONS IN THE FAR N AS SFC TEMPS RISE
ABV FZG BY LATE AFTN SHOULD LIMIT POWER OUTAGES AS ICE HAS A CHC
TO MELT OFF TREES AND WIRES.

STEADY RNFL SHOULD TAPER SHWRS AND END DOWNEAST AND TRANSITION TO
SN SHWRS ACROSS THE N THIS EVE AS THE OCCLUDED FRONT CROSSES THE
FA FROM QB. SIGNIFICANT MID LVL DRY SLOTTING AHEAD OF THE UPPER
LOW MAY INITIALLY LIMIT SN SHWR CVRG AND INTENSITY LATE TNGT.
TEMPS WILL REMAIN MILD ERLY THIS EVE WITH THE PASSAGE OF THE
OCCLUDED FRONT AS MIXING WITH MILD AIR JUST ALF INITIALLY OCCURS
THEN DROP OFF LATE TNGT AS SFC WINDS BEGIN TO INCREASE FROM THE W.
&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
AN UPPER LOW WILL PASS OVER THE STATE SATURDAY MORNING...BRING
SOME INSTABILITY AND SNOW SHOWERS. SNOW SHOWERS ARE MOST LIKELY
NORTH WHERE MOISTURE UNDER H700 WILL BE GREATER. EXPECT UP TO AN
INCH...ESPECIALLY IN THE CROWN. HOWEVER...WITH NORTHWEST WINDS
GUSTING TO 35 MPH...MEASUREMENTS WILL BE A CHALLENGE. THESE WINDS
WILL BE THE MOST NOTEWORTHY FACTOR IN SATURDAY'S FORECAST. HIGHS
ARE EXPECTED TO REACH THE UPPER 20S TO AROUND 30F WITH SOME LOW
30S ON THE DOWN EAST COAST. AS WARM RETURNS ALOFT SATURDAY NIGHT
AND COLD AIR ADVECTION CONTINUES BELOW H925...EXPECT STRATOCU TO
DEVELOP ACROSS NORTHERN AND CENTRAL SECTIONS AND PERSIST WELL INTO
SUNDAY. COLD AIR ADVECTION WILL BE SUFFICIENT TO DROP LOWS INTO
THE TEENS IN MOST AREAS SATURDAY NIGHT. CLEARING WILL SPREAD
EASTWARD DURING SUNDAY WITH TEMPS REBOUNDING INTO THE LOW 20S
NORTH AND MID-UPPER 20S DOWN EAST. NORTHWEST WINDS WILL STILL GUST
UP TO 25 MPH SUNDAY.
&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A NARROW RIDGE OF HIGH PRESSURE CROSSES THE AREA SUNDAY NIGHT.
BETWEEN THE TIME IT TAKES FOR WINDS TO DECREASE AND INCREASING
CLOUDS FROM THE NEXT SYSTEM...COULDN'T SEE GOING FOR ANYTHING
DRAMATIC FOR LOW TEMPS. THUS THE FORECAST HAS A FEW ZERO DEGREE
READINGS IN THE ALLAGASH...BUT MOSTLY SINGLE DIGITS TO LOW TEENS.
THE NEXT SYSTEM APPEARS POISED TO MOVE TO OUR SOUTH FOR MONDAY.
THE KEY FACTOR WILL BE THE POSITION OF AN H500 LOW MOVING
SOUTHWARD FROM JAMES BAY. WE EXPECT THIS UPPER LOW TO PUSH THE
SURFACE LOW WELL SOUTH OF MAINE AS IT RACES EASTWARD FROM THE OHIO
VALLEY MONDAY. THIS MEANS THAT SNOW WILL BE THE ONLY FORM OF
PRECIP AND DOWN EAST WILL BE MOST LIKELY TO RECEIVE ANY
MEASURABLE SNOW. HAVE GONE WITH LIKELY POPS FOR DOWN EAST AND
CHANCE POPS ELSEWHERE. THERE'S STILL A CHANCE THE LOW WILL TAKE A
MORE NORTHERN TRACK IN THE GULF OF MAINE. THIS WOULD PROBABLY
RESULT IN AN ADVISORY FOR DOWN EAST...BUT THIS IS NOT THE MOST
PROBABLE SCENARIO RIGHT NOW. THIS IS A VERY FAST-MOVING SYSTEM
AND WILL EXIT THE REGION BY MONDAY EVENING. IN ITS PLACE...EXPECT
ANOTHER ROUND OF COLD AIR ADVECTION AND STRONG NW WINDS FOR MONDAY
NIGHT INTO WEDS. TEMPS WILL MODERATE BY WEDS AND ANOTHER SYSTEM
APPEARS IN THE QUEUE FOR THE END OF THE WEEK.
&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: ALL SITES WILL TRANSITION FROM CURRENT VFR TO MVFR OVR
THE NEXT FEW HRS AS CLGS LOWER AND LGT MIXED PRECIP COMMENCES.
MOST IF NOT ALL SITES WILL LOWER TO IFR BY MID MORN AND CONT SO
WELL INTO THE AFT AS PRECIP TRANSITIONS TO RN S TO N ACROSS THE
TAF SITES. CONDITIONS SHOULD IMPROVE TO AT LEAST MVFR FOR NRN
SITES TNGT AND VFR DOWNEAST BEHIND AN OCCLUDED FRONT.

SHORT TERM: FOR SATURDAY...IT WILL BE VFR DOWN EAST WITH NW WINDS
GUSTING TO 35 MPH. IN THE NORTH...EXPECT MVFR CIGS WITH TEMPO IFR
SNOW SHOWERS. TEMPO MVFR CIGS WILL CONTINUE IN THE NORTH SATURDAY
NIGHT INTO EARLY SUNDAY WHILE DOWN EAST SITES SHOULD BE VFR
SATURDAY NIGHT AND SUNDAY. SNOW IS LIKELY TO BRING IFR DOWN EAST
MONDAY. VFR RETURNS MONDAY NIGHT AND TUESDAY...ALONG WITH NW WINDS
GUSTING OVER 30 MPH.
&&

.MARINE...
NEAR TERM: HAVE UPGRADED THE GALE WATCH FOR LATE TNGT INTO SAT
MORN TO A GALE WARNING TO MERGE WITH SHORT TERM. SW WINDS ARE XPCTD
TO BEGIN INCREASING AHEAD OF THE OCCLUDED FRONT THIS AFTERNOON AND
THEN BECOME W AND CONT INCREASING BEHIND THE FRONT THIS EVE. LATEST
MODEL GUIDANCE INDICATES THAT INITIALLY ONLY MARGINAL WIND GUSTS
TO 35 KT CAN BE XPCTD AT THE ONSET OF THE GALE LATE TNGT...WITH
STRONGEST WINDS HOLDING OFF TO LATER SAT INTO SAT NGT. WENT A
LITTLE ABV WNA WW3 WV HTS...TAPERED DOWNWARD ALG THE IMMEDIATE
COAST.

SHORT TERM: GALE WARNING POSTED FOR SATURDAY INTO SUNDAY MORNING.
WINDS AND SEAS WILL DECREASE SUNDAY INTO MONDAY...BUT ANOTHER GALE
APPEARS LIKELY FOR MONDAY NIGHT INTO EARLY WEDNESDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
     MEZ001-002.
     WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     MEZ003>006-010-011-031-032.
     WINTER WEATHER ADVISORY UNTIL 9 AM EST THIS MORNING FOR
     MEZ015>017.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY FOR
     ANZ050>052.

&&

NEAR TERM...VJN
SHORT TERM...MCW
LONG TERM...MCW
AVIATION...VJN
MARINE...VJN/MCW
Hazardous weather outlook, Feb 17, 3:15 PM EST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
315 PM EST THU FEB 17 2011

MEZ001-002-182015-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
315 PM EST THU FEB 17 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 5 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003>006-010-011-031-032-182015-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
315 PM EST THU FEB 17 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-182015-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
315 PM EST THU FEB 17 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-182015-
COASTAL HANCOCK-COASTAL WASHINGTON-
315 PM EST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-182015-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
315 PM EST THU FEB 17 2011

...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.